# SDR DALA2023090707319

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 89,216 hours, 40,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DOOR 1R WILL NOT ARM. ARMED LEVER BINDS AND WILL NOT ARM IN POSITION. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR SEAL. OPS CK GOOD. (9651298)
